Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 54, NWS Tulsa, OK

April 13, 2007Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2007, 3:06 PM CDT for Rogers County, Oklahoma. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2007, 3:06 PM CDT (20:06 UTC)
Expired
Apr 13, 2007, 3:27 PM CDT
In force
21 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Rogers County, OK

The radar

The Tulsa radar (KINX), 4 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 132006
SVRTSA
OKC131-132100-
/O.NEW.KTSA.SV.W.0054.070413T2006Z-070413T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 400 PM CDT

* AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF INOLA...MOVING
  NORTHEAST AT 60 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INOLA AND
  TIAWAH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3615 9577 3608 9561 3609 9545 3647 9544

$$
2 follow-up statements
000 
WWUS54 KTSA 132016
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
317 PM CDT FRI APR 13 2007

OKC131-132100-
/O.CON.KTSA.SV.W.0054.000000T0000Z-070413T2100Z/
ROGERS OK-
317 PM CDT FRI APR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN ROGERS COUNTY...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR TIAWAH...MOVING
NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3625 9566 3621 9559 3622 9544 3647 9544

$$
000 
WWUS54 KTSA 132027
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT FRI APR 13 2007

OKC131-132037-
/O.CAN.KTSA.SV.W.0054.000000T0000Z-070413T2100Z/
ROGERS OK-
327 PM CDT FRI APR 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROGERS COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3625 9566 3621 9559 3622 9544 3647 9544

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:40 AM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 13, 10:40 AM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1040 AM CDT FRI APR 13 2007

.DISCUSSION...
ISOLATED SEVERE THUNDERSTORMS ONGOING ACROSS PORTIONS OF SOUTHEAST
OKLAHOMA IN REGION OF VERY STRONG LOW LEVEL JET/DEEP LAYER SHEAR.
ALTHOUGH ELEVATED INSTABILITY REMAINS SOMEWHAT LIMITED...ON THE
ORDER OF 500 J/KG MUCAPES...WET BULB ZERO HEIGHTS ACROSS THIS AREA
REMAIN LOW...ALLOWING FOR THE CONTINUED LARGE HAIL THREAT.

MAIN CONCERN WILL BE THE WARM FRONTAL POSITION THIS AFTERNOON INTO
THE EVENING. ALTHOUGH LATEST 06Z/12Z RUNS OF THE NAM/ WRF KEEP WARM
FRONT FURTHER SOUTH...LATEST CONVECTIVE TRENDS...COMPARED TO THE
MODEL...SUPPORT THE MORE NORTHWARD PLACEMENT NEAR THE RED RIVER BY
00Z. LATEST MESOSCALE TRENDS WILL CONTINUE TO BE WATCHED VERY
CLOSELY INTO THE AFTERNOON HOURS...GIVEN THE POTENTIAL FOR MORE
SIGNIFICANT SEVERE WEATHER...INCLUDING STRONG TORNADOES...NEAR
VICINITY OF BOUNDARY...GIVEN THE OVERALL SEVERE WEATHER PARAMETERS
EXPECTED.

CURRENT ZFP/AFM/PFM FORECAST ON TRACK...WITH ONLY MINOR CHANGES
EXPECTED FOR THIS AFTERNOON/EVENING. SEVERE WEATHER PROBABILITIES
ACROSS SOUTHEAST OKLAHOMA WILL CONTINUE TO BE REFINED GIVEN LATEST
MESOSCALE DATA AND WILL BE DISCUSSED IN SUBSEQUENT HWO PRODUCTS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
Hazardous weather outlook, Apr 13, 1:00 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT FRI APR 13 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT FRI APR 13 2007

...SEVERE WEATHER LIKELY ACROSS FAR SOUTHEAST OKLAHOMA THIS AFTERNOON
   AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
        AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...MID TO LATE AFTERNOON.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO STREAM NORTHEAST ACROSS
A LARGE PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY
THIS AFTERNOON WITH AREAS OF HEAVY RAIN. SURFACE LOW PRESSURE WAS
DEVELOPING OVER WESTERN NORTH TEXAS IN RESPONSE TO A STRONG UPPER
LEVEL LOW PRESSURE SYSTEM APPROACHING FROM THE WEST.

AS THE UPPER LOW SHIFTS EAST INTO THE AREA...SURFACE LOW PRESSURE
IS FORECAST TO TRACK JUST SOUTH OF THE RED RIVER THIS EVENING WITH
A WARM FRONT LIFTING NORTH TO NEAR THE VICINITY OF THE SURFACE LOW
TRACK. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING
AHEAD OF THE SURFACE LOW THIS AFTERNOON...WITH ACTIVITY INCREASING
IN COVERAGE AND INTENSITY ACROSS SOUTHEAST OKLAHOMA BY LATE
AFTERNOON OR EARLY EVENING. VERY STRONG WINDS FIELDS COUPLED WITH
MODERATE ELEVATED INSTABILITY...SUGGEST THE LIKELIHOOD OF LARGE
HAIL AND DAMAGING WINDS...ESPECIALLY IN THE STRONGER BOW
SEGMENTS.

THERE IS ALSO A TORNADO THREAT ACROSS FAR SOUTHEAST OKLAHOMA BY
LATE AFTERNOON OR EARLY EVENING NEAR THE VICINITY OF THE WARM
FRONT. IF THE WARM FRONT LIFTS FURTHER NORTH THAN CURRENT
EXPECTED...THE TORNADO THREAT WOULD INCREASE SUBSTANTIALLY ACROSS
FAR SOUTHEAST OKLAHOMA. REGARDLESS OF THE FRONTAL POSITION...
SEVERE WEATHER IS LIKELY ACROSS FAR SOUTHEAST OKLAHOMA LATE THIS
AFTERNOON AND EVENING. THE THUNDERSTORM ACTIVITY IS EXPECTED TO
SHIFT EAST OF WEST CENTRAL ARKANSAS AFTER MIDNIGHT WITH THE SEVERE
WEATHER ENDING.

IN ADDITION...AREAS OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE
TO SPREAD ACROSS MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON INTO THE EVENING HOURS. WIDESPREAD ONE TO TWO INCH
RAINFALL TOTALS ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS COULD
LEAD TO LOCALIZED FLASH FLOODING WHERE THE HEAVIER RAIN BANDS DEVELOP.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...WINTER WEATHER AND HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AS THE STORM SYSTEM BEGINS TO EXIT TO THE EAST SATURDAY MORNING...SOME OF
RAIN TO COULD CHANGE OVER TO LIGHT SNOW NEAR THE OKLAHOMA KANSAS BORDER.
NO ACCUMULATION IS EXPECTED AT THIS TIME. THE PRECIPITATION IS EXPECTED TO
END SATURDAY AFTERNOON AS THE STORM SYSTEM FINALLY MOVES EAST OF THE
REGION.

THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE MONDAY NIGHT INTO
TUESDAY AS ANOTHER STRONG STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 13, 2:14 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT FRI APR 13 2007

OKZ066-131945-
OKMULGEE OK-
214 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE

AT 214 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES WEST OF OKMULGEE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKMULGEE...PRESTON...
BEGGS...BALD HILL AND HECTORVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 13, 2:21 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT FRI APR 13 2007

OKZ074>076-131945-
HASKELL OK-LATIMER OK-LE FLORE OK-
221 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...CENTRAL LE FLORE AND LATIMER

AT 221 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF HIGGINS TO 6 MILES SOUTHEAST
OF BENGAL...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MC
CURTAIN...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...KINTA...WHITEF
IELD...KEOTA...WILBURTON...HIGGINS...BENGAL...DAMON...PANOLA...RED
OAK...SUMMERFIELD...FANSHAWE...MILTON...PANAMA...BOKOSHE AND
COWLINGTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 13, 2:24 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
224 PM CDT FRI APR 13 2007

OKZ060-061-066-067-132015-
OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
224 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...NORTHWESTERN WAGONER...SOUTHERN ROGERS AND
     SOUTHEASTERN TULSA

AT 224 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEGGS...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS...TIAWAH...PRESTON...BEGGS...HECTORVILLE...
LEONARD...BIXBY...BROKEN ARROW...STONEBLUFF...COWETA AND ONETA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 13, 2:25 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT FRI APR 13 2007

OKZ073-132015-
PITTSBURG OK-
225 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG

AT 225 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTH OF HARTSHORNE...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HARTSHORNE...
HAILEYVILLE...DOW...BACHE AND ALDERSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 13, 2:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT FRI APR 13 2007

OKZ074-075-132030-
HASKELL OK-LATIMER OK-
243 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHWESTERN LATIMER

AT 243 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF WILBURTON...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...
WILBURTON AND PANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 13, 2:53 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT FRI APR 13 2007

ARZ011-020-132045-
FRANKLIN AR-MADISON AR-
253 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 253 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF TONEY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...PINEY...
PARADISE...TAFT...RED STAR...WEATHERS...OZARK...TONEY...LONELM...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS
BEND...CASS...REDDING...SAINT PAUL...PETTIGREW...AURORA...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...WITTER
AND JAPTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:06 AM CDTSevere Thunderstorm WarningTSAPushmataha54 min
Apr 13, 10:13 AM CDTSevere Thunderstorm WarningTSALeFlore43 min
Apr 13, 2:42 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.